# SDR AUS20020965

- Difficulty date: August 6, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654640716
- Condition: Cracked
- Location: Trailing Edge Fl
- Component: Trailing Edge Fl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH NO5 FLAP TRACK CRACKED IN LOWER OUTBOARD FLANGE.
